- Title:
netReg: network-regularized linear models for biological association studies
- Document type:
- Zeitschriftenaufsatz
- Author(s):
- Dirmeier, Simon; Fuchs, Christiane; Mueller, Nikola S; Theis, Fabian J
- Journal title:
- Bioinformatics
- Year:
- 2017
- Journal volume:
- 34
- Journal issue:
- 5
- Pages contribution:
- 896-898
- Fulltext / DOI:
- doi:10.1093/bioinformatics/btx677
- Publisher:
- Oxford University Press (OUP)
- E-ISSN:
- 1367-48031460-2059
- Date of publication:
- 25.10.2017
BibTeX